Imbedding of compact Hausdorff spaces in the Tychonoff cube and extending mappings from subsets of a product
Doklady Akademii Nauk, Tome 222 (1975) no. 6, pp. 1287-1290
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_222_6_a6,
author = {L. \`E. Mednikov},
title = {Imbedding of compact {Hausdorff} spaces in the {Tychonoff} cube and extending mappings from subsets of a product},
journal = {Doklady Akademii Nauk},
pages = {1287--1290},
year = {1975},
volume = {222},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_222_6_a6/}
}
TY - JOUR AU - L. È. Mednikov TI - Imbedding of compact Hausdorff spaces in the Tychonoff cube and extending mappings from subsets of a product JO - Doklady Akademii Nauk PY - 1975 SP - 1287 EP - 1290 VL - 222 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1975_222_6_a6/ LA - ru ID - DAN_1975_222_6_a6 ER -
L. È. Mednikov. Imbedding of compact Hausdorff spaces in the Tychonoff cube and extending mappings from subsets of a product. Doklady Akademii Nauk, Tome 222 (1975) no. 6, pp. 1287-1290. http://geodesic.mathdoc.fr/item/DAN_1975_222_6_a6/